# SDR AU981514

- Difficulty date: November 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Rroyce RB211524D419
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Regulator
- Part number: FFR105MK2S
- Condition: Faulty
- Location: Fuel Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 4 ENGINE FUEL FLOW REGULATOR (FFR) FAULTY.
